Universidad Complutense de Madrid
E-Prints Complutense

Multihomotopy sets and transformations induced by shape

Impacto

Downloads

Downloads per month over past year

Rodríguez Sanjurjo, José Manuel (1991) Multihomotopy sets and transformations induced by shape. Quarterly Journal of Mathematics , 42 (168). pp. 489-499. ISSN 0033-5606

Official URL: http://qjmath.oxfordjournals.org/content/42/1/489.short


URLURL Type
http://www.oxford.org/Organisation




Item Type:Article
Uncontrolled Keywords:Shape theory, Set-valued maps
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:17049
Deposited On:07 Nov 2012 10:30
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page